| Model Number |
L300 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, which states that the voltage is too low for projected remaining capacity.Data analysis identified a potential high impedance within the battery.As a result, device replacement was recommended.No adverse patient effects were reported, and this device remains in service.
Additional Manufacturer Narrative
Correction to section e, initial reporter.Field e1, initial reporter email.
Event or Problem Description
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, which states that the voltage is too low for projected remaining capacity.Data analysis identified a potential high impedance within the battery.As a result, device replacement was recommended.No adverse patient effects were reported, and this device remains in service.Additional information was received indicating that the device was explanted.No additional adverse patient effects were reported.The device has been returned for analysis, and additional information regarding the explant procedure date has been requested.
Event or Problem Description
Additional Manufacturer Narrative
This device was thoroughly inspected and analyzed in our post market quality assurance laboratory.Analysis of the device memory confirmed that a code 1003 alert was recorded and that zip telemetry was disabled and that critical therapy remained available.Boston scientific previously issued a field safety notice to notify physicians of the potential for accolade family pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to initiate safety mode when high battery impedance is detected.Engineers determined that the code 1003 alert and the disablement of zip telemetry was due to a subsequently released software update that was designed to detect the onset of high battery impedance and prevent the initiation of safety mode in an ambulatory setting.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of message - error code 1003 was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.